# SDR DALA2022110107067

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 20,575 hours, 2,220 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3502 - O2 MASKS DROPPED AT SEATS 22E AND 22D. CORRECTIVE ACTION: REPACKED O2 MASKS AT SEATS 22E AND 22D IAW A350 AMM 35-21. OPS CHECK GOOD. OK FOR SVC. (9042742)
